| Model Number |
8229706 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Codes |
Unintended Extubation (4564); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that for thyroid case, it was found the main cuff had no leak but found the leak at the interface of the pilot balloon and the inflation valve of the emg tube.The procedure was completed with the reported product.There was no patient involved.
Event or Problem Description
Additional information received stated that the procedure was done intra-operatively and the procedure was completed by spontaneous respirations and repeatedly refilling nim cuff, the recurrent laryngeal nerve monitoring during the case was not effected.
Additional Manufacturer Narrative
B3: event date updated.H6: initially submitted codes imf f23, ime e2118 are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
G2: in the initial report, foreign was ticked by error.The event is from us.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.